# SDR IPXA11569606

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE N3 VIBRATION INDICATED 2.7 DURING CLIMB FOR 340-370.  RETURNED TO NORMAL RANGE AFTER LEVEL OFF.  NO OTHER VIBRATIONS NOTED DURING RETURN.  N3 91 PERCENT, N2 90 PERCENT, EGT 710.  IAW TECH ALERT K151367 REINSTALLED ORIGINAL BAL WEIGHTS TO PREVIOUS BALANCE SOLUTION 9/24/11.  REF AMM 71-00-00-5. ACCOMPLISHED VIBRATION SURVEY TEST NR 6 IAW AMM 71-00-00-5-3.  HIGHEST N1 VIB BETWEEN 80 PERCENT & 90 PERCENT WAS 0.9 WITHIN LIMITS.  OK TO CONTINUE SERVICE.  N3 VIB BETWEEN 80 PERCENT AND 90 PERCENT 1.6 UNITS.
